Alert archive / Puerto Rico / Small Craft Advisories in 2017

Small Craft Advisory 25, NWS JSJ

May 1, 2017

NWS JSJ issued this small craft advisory at May 1, 2017, 10:48 AM CDT. It took effect at May 1, 2017, 7:00 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
May 1, 2017, 10:48 AM CDT (15:48 UTC)
In effect from
May 1, 2017, 7:00 PM CDT
Expired
May 2, 2017, 8:50 PM CDT
In force
26 hr
Issued by
NWS JSJ

The text

As transmitted.

766 
WHCA72 TJSJ 011548
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1148 AM AST MON MAY 1 2017

...MARINE CONDITIONS ARE EXPECTED TO DETERIORATE TONIGHT ACROSS
THE ATLANTIC WATERS...

.MODERATE TO FRESH TRADE WINDS AND SEAS BETWEEN 5 AND 7 FEET ARE 
EXPECTED ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES.

AMZ710-722-020000-
/O.NEW.TJSJ.SC.Y.0025.170502T0000Z-170503T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1148 AM AST MON MAY 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST
TUESDAY. 

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-020000-
/O.NEW.TJSJ.SC.Y.0025.170502T1200Z-170503T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1148 AM AST MON MAY 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 8 AM TO 8 PM AST TUESDAY. 

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
327 
WHCA72 TJSJ 012030
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
430 PM AST MON MAY 1 2017

...MARINE CONDITIONS ARE EXPECTED TO CONTINUE TO DETERIORATE 
OVERNIGHT ACROSS THE ATLANTIC WATERS...

.MODERATE TO FRESH TRADE WINDS AND A NORTHEASTERLY SWELL WILL GENERATE
SEAS BETWEEN 5 AND 7 FEET ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES.

AMZ710-020430-
/O.EXT.TJSJ.SC.Y.0025.170502T0000Z-170503T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
430 PM AST MON MAY 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
2 AM AST WEDNESDAY...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

&&

$$

AMZ722-020430-
/O.CON.TJSJ.SC.Y.0025.170502T0000Z-170503T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
430 PM AST MON MAY 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM AST TUESDAY...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

&&

$$

AMZ712-020430-
/O.CON.TJSJ.SC.Y.0025.170502T1200Z-170503T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
430 PM AST MON MAY 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM AST
TUESDAY...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OF SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

&&

$$
268 
WHCA72 TJSJ 020101
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
901 PM AST MON MAY 1 2017

...MARINE CONDITIONS ARE EXPECTED TO CONTINUE TO DETERIORATE
OVERNIGHT ACROSS THE ATLANTIC WATERS...

.MODERATE TO FRESH TRADE WINDS AND A NORTHEASTERLY SWELL WILL
GENERATE SEAS BETWEEN 5 AND 7 FEET ACROSS THE ATLANTIC WATERS AND
LOCAL PASSAGES.

AMZ722-020915-
/O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
901 PM AST MON MAY 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
TUESDAY...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-020915-
/O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
901 PM AST MON MAY 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
WEDNESDAY...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-020915-
/O.CON.TJSJ.SC.Y.0025.170502T1200Z-170503T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
901 PM AST MON MAY 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM AST
TUESDAY...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OF SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
014 
WHCA72 TJSJ 020804
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
404 AM AST TUE MAY 2 2017

...HAZARDOUS MARINE CONDITIONS WILL CONTINUE ACROSS THE COASTAL
WATERS THROUGH LATE TONIGHT...

.MODERATE TO FRESH TRADE WINDS AND A NORTHEASTERLY SWELL WILL
GENERATE SEAS BETWEEN 5 AND 7 FEET ACROSS THE ATLANTIC WATERS AND
LOCAL PASSAGES.

AMZ722-022000-
/O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
404 AM AST TUE MAY 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-022000-
/O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
404 AM AST TUE MAY 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
WEDNESDAY...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-022000-
/O.CON.TJSJ.SC.Y.0025.170502T1200Z-170503T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
404 AM AST TUE MAY 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM AST THIS EVENING...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OF SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
121 
WHCA72 TJSJ 021421
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1021 AM AST TUE MAY 2 2017

...HAZARDOUS MARINE CONDITIONS WILL CONTINUE ACROSS THE COASTAL
WATERS THROUGH LATE TONIGHT...

.MODERATE TO FRESH TRADE WINDS AND A NORTHEASTERLY SWELL WILL
GENERATE SEAS BETWEEN 5 AND 7 FEET ACROSS THE ATLANTIC WATERS AND
LOCAL PASSAGES.

AMZ712-722-022230-
/O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1021 AM AST TUE MAY 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OF SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-022230-
/O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
1021 AM AST TUE MAY 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
WEDNESDAY...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
036 
WHCA72 TJSJ 022026
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
426 PM AST TUE MAY 2 2017

...HAZARDOUS MARINE CONDITIONS WILL CONTINUE ACROSS THE COASTAL
WATERS THROUGH LATE TONIGHT...

.MODERATE TO FRESH TRADE WINDS AND A SLOWLY SUBSIDING NORTHEASTERLY
SWELL WILL GENERATE SEAS BETWEEN 5 AND 7 FEET ACROSS THE ATLANTIC
WATERS AND THE ANEGADA PASSAGE.

AMZ712-722-030000-
/O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
426 PM AST TUE MAY 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS SUBSIDING 5 TO 7 FEET WITH OCCASIONAL SEAS UP
  TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OF SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-030430-
/O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
426 PM AST TUE MAY 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
WEDNESDAY...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
439 
WHCA72 TJSJ 030150
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
950 PM AST TUE MAY 2 2017

...SEAS HAVE SUBSIDED...

.SEAS ARE NOW BELOW 7 FEET IN ALL WATERS. SMALL CRAFT SHOULD
EXERCISE CAUTION IN EXPOSED WATERS.

AMZ710-030300-
/O.CAN.TJSJ.SC.Y.0025.000000T0000Z-170503T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
950 PM AST TUE MAY 2 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE NORTHEAST SWELL CONTINUES TO DIMINISH.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at May 1, 4:00 AM CDT, 6 hours 48 minutes earlier.

Area forecast discussion, May 1, 4:00 AM CDT, 6 hours 48 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
500 AM AST Mon May 1 2017

.SYNOPSIS...Moist and unstable conditions will prevail through
midweek under the influence of a mid-upper level trough.
Therefore...showers and thunderstorms with heavy rainfall could
result in flooding along small streams, urban and low lying areas.

&&

.SHORT TERM...Today through Wednesday...Mostly cloudy skies
prevailed across Puerto Rico and the U.S. Virgin Islands
overnight. An area of showers and thunderstorms affected the
eastern section of Puerto Rico. Rainfall accumulation from one to
two inches were estimated by the Doppler weather radar in some
localized areas mainly in El Yunque rainforest. Another area of
moderate to heavy rainfall moved inland affecting the southern
municipalities of Puerto Rico. For today, a very moist and
unstable environment,will aid in the development of showers and
thunderstorms across the Puerto Rico early in the afternoon, with
the activity expected to spread across the most of Puerto Rico
today. Heavy rainfall will lead to urban and small stream
flooding. Flash flooding cant be ruled out.

An upper level trough is expected to linger across the local region
enhancing the development of showers and thunderstorms across the
local area through at least Wednesday. Low level moisture is
expected to remain high through this period. As a result, periods of
showers with thunderstorms can be expected mainly each afternoon
across the Cordillera Central of Puerto Rico. Soils across Puerto
Rico are saturated from previous rainfall. Therefore, local and
visitors in Puerto Rico are urged to stay tuned during the next few
days as the risk for flooding continues high.

.LONG TERM...Thursday through Tuesday...Mid to upper level high
pressure ridge will build through the end of the week. At low
level...a weak high pressure will move eastward over the Tropical
Atlantic. Therefore...winds will remain from the southeast most
the second part of the week as the surface high pressure relocates
northeast of the islands. The overall moisture will decrease
through Sunday as mid-upper level promotes a subsidence air mass
across the local islands. Stability will increase limiting the
shower coverage and the intensity of the showers, especially
during the upcoming weekend.

&&

.AVIATION...Tempo MVFR conditions can be expected across TJPS
through at least 01/12Z. VCSH are expected across most TAF sites
through at least 01/16Z.Tempo MVFR and even IFR conditions with
mountain obscurations can be expected after 01/16Z in and around
TJSJ, TJMZ and TJBQ in SHRA/TSRA. Low level winds will be mainly
east at 10 to 15 kts.

&&

.MARINE...Marine conditions will deteriorate late tonight into Tuesday
as a NE swell combines with wind-driven seas. Seas of 4-6 feet are
forecast to build to 5-7 feet across the Atlantic Waters and Caribbean
Passages tonight. Seas will gradually subside by midweek as the
NE swell decays and winds return to normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  83  76  85  76 /  60  20  50  20
STT  82  77  84  77 /  70  30  50  50

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...None.
VI...None.
AM...None.
&&

SHORT TERM...FC
LONG TERM....ER
Hazardous weather outlook, May 1, 4:08 AM CDT, 6 hours 40 minutes before
Perspectivas sobre condiciones peligrosas del tiempo
Servicio Nacional de Meteorologia San Juan PR
448 AM AST lunes 1 de mayo de 2017

AMZ710>745-PRZ001>013-020900-
San Juan y Vecindad-Noreste-Sureste-
Este Interior-Norte Central-Interior Central-Ponce y Vecindad-
Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-
Aguas cercanas y aguas mar afuera del Atlantico y aguas costeras del
Caribe-
448 AM AST lunes 1 de mayo de 2017

Esta perspectiva sobre las condiciones peligrosas del tiempo es
para Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia uno...Hoy y esta Noche

.Tronadas...Existe la probabilidad de tronadas con lluvias fuertes y
vientos en rafagas breves hoy a traves de la mayoria de Puerto Rico.

.Inundaciones...Lluvias fuertes pudieran resultar en inundaciones
urbanas y de riachuelos.

.Viento...Se esperan vientos sostenidos en exceso de 20 mph
a traves de todas las aguas locales excepto la aguas cercanas de la
costa del suroeste de Puerto Rico.

.Olas...oleaje picado/vigoroso de hasta 6 pies se espera a traves de
los pasajes locales, las aguas del Atlantico y del Caribe.

.Corrientes marinas...Existe un riesgo moderado de corrientes
marinas para todas las playas locales, con la excepcion para las
areas costeras del oeste.

.Dias dos a siete...martes a domingo

Una atmosfera humeda e inestable continuara produciendo aguaceros
dispersos a numerosos y tronadas hasta por lo menos el miercoles.
Inundaciones urbanas y de riachuelos es probable durante este
periodo.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo, se
les exhorta a los observadores individuales a reportar fuertes
vientos, inundaciones, y corrientes marinas al Servicio Nacional de
Meteorologia en San Juan.

AMZ715-725-VIZ001-002-020900-
San Tomas, San John e islas adyacentes-
Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes
del Caribe-
448 AM AST lunes 1 de mayo de 2017

Esta perspectiva sobre las condiciones del tiempo peligrosas es
para Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia uno...Hoy y Esta Noche

.Tronadas...Existe una probabilidad de tronadas con lluvias fuertes
y vientos en rafagas breves hoy a traves de las islas locales.

.Inundaciones...Lluvias fuertes podrian resultar inundaciones
urbanas y de riachuelos.

.Viento...Se esperan vientos sostenidos en exceso de 20 mph
a traves de la mayoria de las aguas locales y sectores costeros de
las Islas Virgenes.

.Olas...oleaje picado/vigoroso hasta 6 pies se espera a traves de
los pasajes locales, las aguas del Atlantico y Caribe.

.Corrientes marinas...Existe un riesgo moderado de corrientes
marinas a traves de la mayoria de las playas locales de Santa Cruz.

.Dias dos a siete...martes a domingo

Una atmosfera humeda e inestable continuara produciendo aguaceros
dispersos y numerosos y tronadas hasta por lo menos el miercoles.
Inundaciones urbanas y de riachuelos es probable durante este
periodo.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo
observadores individuales pueden reportar inundaciones y corrientes
marinas al Servicio Nacional de Meteorologia en San Juan.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:21 PM CDTAreal Flood AdvisoryJSJ2 hr
Apr 30, 8:40 PM CDTAreal Flood AdvisoryJSJ2 hr
May 1, 1:59 AM CDTAreal Flood AdvisoryJSJ6 hr
May 1, 3:27 AM CDTAreal Flood AdvisoryJSJ3 hr
May 1, 10:13 AM CDTAreal Flood AdvisoryJSJ5 hr
May 1, 12:20 PM CDTAreal Flood AdvisoryJSJ3 hr
May 1, 12:50 PM CDTAreal Flood AdvisoryJSJ5 hr
May 1, 3:22 PM CDTAreal Flood AdvisoryJSJ3 hr
May 1, 3:47 PM CDTRip Current StatementJSJ61 hr

Nearby

Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.